MAUDE Adverse Event Report: ETHICON INC. PDSII VIO 30IN 5-0 D/A C-1; SUTURE, SURGICAL, ABSORBABLE

ETHICON INC. PDSII VIO 30IN 5-0 D/A C-1; SUTURE, SURGICAL, ABSORBABLE
Catalog Number Z126H
Medical Device Problem Codes Break (1069); Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 12/10/2025.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.The single complaint was reported with multiple events.There are no additional details regarding the additional events.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent: were there any patient consequences? no.When did the suture break (in the package, during removal from the package, during handling prior to using on the patient, or during use on the patient)?/during removal from the package.Please provide the title of external person providing answers to follow-up (e.G.Nurse, surgeon, risk manager)/nurse.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure on an unknown date and suture was used.In the clinic it is reported that during surgical procedures, the needle of the suture is broken.It is suspected that the product is not authentic from j&j.There were no patient consequences reported.Additional information was requested.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A manufacturing record evaluation was performed for the finished device, and no non-conformances were identified.Additional information: h6, h3.H3 photo investigation summary: during the visual analysis, the following was observed: the photos shows a sales unit open box with z126h product codes, the lot #1083d6, expiration date 2030-03-31, packaging information.The broken needle reported is not visible in the images.The photo of the sample was reviewed and compared with authentic package artwork and did match comply with j&j standard.In addition, the qr barcode was readable with the scanner with a result of (b)(6) the last six digits match the batch number.The lot number was entered into the database and the results were found to be in accordance with the process specifications and the lot number was manufactured by ethicon.As part of our quality process, the manufacturing records for this batch serial number were reviewed and manufacturing standards were met prior to the release of this batch.As part of ethicon's quality process, all devices are manufactured, inspected and released to approved specifications.

Brand Name
PDSII VIO 30IN 5-0 D/A C-1
Common Device Name
SUTURE, SURGICAL, ABSORBABLE
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-JUAREZ
calle durango #2751
ciudad juarez 32575
MX   32575
Manufacturer Contact
orla o'mahony
1000 route 202
raritan, NJ 08869
3035526892
MDR Report Key23768305
Report Number2210968-2025-13803
Device Sequence Number10593962
Product Code NEW
UDI-Device Identifier10705031060203
UDI-Public(01)10705031060203(17)300331(10)1083D6
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
N18331
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberZ126H
Device Lot Number1083D6
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2025
Supplement Date Received by Manufacturer01/30/2026
Initial Report FDA Received Date12/10/2025
Supplement Report FDA Received Date02/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown